# SDR DXTA200701964

- Difficulty date: February 24, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 5,534 hours, 3,331 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF GEAR HANDLE COULD NOT BE MOVED TO " GEAR UP POSITION". HANDLE WAS LOCKED IN " GEAR DOWN POSITION."   JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES. GEAR HANDLE FUNCTIONED NORMALLY. FOUND NOSE GEAR SERVICE LOW. REMOVED AND DISASSEMBLED LOWER NOSE GEAR STRUT. INSTALLED ALL NEW PACKINGS AND SEALS, REASSEMBLED AND INSTALLED ON A/C, SERVICED NOSE STRUT. CYCLED GEAR SEVERAL MORE TIMES. NO PROBLEMS NOTED. ALL WORK DONE IAW CE750 MM CH 32-20-02. DOWN JACKED A/C
